RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2010, том 1, номер 3, страницы 97–111 (Mi emj30)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Uniqueness of the solution to inverse scattering problem with backscattering data

A. G. Ramm

Department of Mathematics Kansas State University, Manhattan, USA

Аннотация: Let $q(x)$ be real-valued compactly supported sufficiently smooth function. It is proved that the scattering data $A(-\beta,\beta,k)$ $\forall\beta\in S^2$, $\forall k>0$, determine $q$ uniquely.

Ключевые слова и фразы: inverse scattering, non-overdetermined data, backscattering.

Полный текст: PDF файл (390 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35P25, 35R30, 81Q05
Поступила в редакцию: 29.04.2010
Язык публикации: английский

Образец цитирования: A. G. Ramm, “Uniqueness of the solution to inverse scattering problem with backscattering data”, Eurasian Math. J., 1:3 (2010), 97–111

Цитирование в формате AMSBIB
\RBibitem{Ram10}
\by A.~G.~Ramm
\paper Uniqueness of the solution to inverse scattering problem with backscattering data
\jour Eurasian Math. J.
\yr 2010
\vol 1
\issue 3
\pages 97--111
\mathnet{http://mi.mathnet.ru/emj30}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2904768}
\zmath{https://zbmath.org/?q=an:1219.35161}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj30
  • http://mi.mathnet.ru/rus/emj/v1/i3/p97

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ramm A.G., “Uniqueness of the solution to inverse scattering problem with scattering data at a fixed direction of the incident wave”, J. Math. Phys., 52:12 (2011), 123506, 12 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Rakesh, Uhlmann G., “Uniqueness for the Inverse Backscattering Problem for Angularly Controlled Potentials”, Inverse Probl., 30:6 (2014), 065005  crossref  mathscinet  zmath  isi  elib
    3. Ramm A.G., “Inverse Scattering Problem With Underdetermined Data”, Math. Model. Nat. Phenom., 9:5 (2014), 244–253  crossref  mathscinet  zmath  isi
    4. Ramm A.G., “Uniqueness of the Solution to Inverse Obstacle Scattering With Non-Over-Determined Data”, Appl. Math. Lett., 58 (2016), 81–86  crossref  mathscinet  zmath  isi  scopus
    5. Ramm A., “Inverse Scattering With Non-Over-Determined Data”, 2016 IEEE International Conference on Mathematical Methods in Electromagnetic Theory (Mmet), International Conference on Mathematical Methods in Electromagnetic Theory, IEEE, 2016, 85–88  mathscinet  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:176
    Полный текст:64
    Литература:32
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019